brain-icon
Lower left lip contraction
I am taking medicine called thyle forte after typhoid as doctor told I have very less vitamin but from 2 days my left lower lip is feeling very uncomfortable and it's like a contracting feeling Is it due to medicine side effects or some other issue?
14 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.